# SDR CALA2025103110776

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 83,313 hours, 30,724 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG WET SOCK SMELL IMMIDIATELY AFTER T/O INDICATION OF OIL BURN SMELL LEAKING INTO PACKS DEBRIEFED CREW, PILOT SAID ODOR DISAPATED QUICKLY AFTER TAKEOFF.  ACFT HAS NO HISTORY OF ODORS FROM PACKS IN LAST 90 DAYS. OPS CHECKED PACKS, NO ODORS NOTED.
